# SDR CALA2016091900658

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 100,982 hours, 11,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE, UPPER DECK AFT CEILING AND FLOOR. REPLACED THE LAMPS.   REPLACED THE BATTERY AND CHARGER ABOVE SEAT 16AB,  REPLACED THE BATTERY IN THE CEILING BETWEEN UPPER DECK DOORS.  LIGHTS CHECKED GOOD. ACCOMPLISHED IDT INSPECTION OF ON THE BATTERIES INSTALLATION, VERIFIED OPS CHECKED GOOD. IAW AMM 33-51-04 PB 201.
